Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 1, Pages 83-90
http://dx.doi.org/10.1155/S0161171292000097

On normal lattices and separation and semi-separation of lattices

P.O. Box 1149, West Babylon, N.Y. 11704, USA

Received 26 October 1990; Revised 12 February 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Robert W. Schutz, “On normal lattices and separation and semi-separation of lattices,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 1, pp. 83-90, 1992. https://doi.org/10.1155/S0161171292000097.